American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Boris Shekhtman. On a problem of G.\ G.\ Lorentz regarding the norms of Fourier projections . Proc. Amer. Math. Soc. 108 (1990) 187-190. MR 994788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] R. R. Coifman and Margaret A. M. Murray. Uniform analyticity of orthogonal projections . Trans. Amer. Math. Soc. 312 (1989) 779-817. MR 951882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Larry Baggett and Kathy Merrill. Equivalence of cocycles under an irrational rotation . Proc. Amer. Math. Soc. 104 (1988) 1050-1053. MR 948146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Larry Baggett. On functions that are trivial cocycles for a set of irrationals . Proc. Amer. Math. Soc. 104 (1988) 1212-1215. MR 948145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Harold Widom. On an inequality of Osgood, Phillips and Sarnak . Proc. Amer. Math. Soc. 102 (1988) 773-774. MR 929019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] H. J. Landau. Maximum entropy and the moment problem. Bull. Amer. Math. Soc. 16 (1987) 47-77. MR 866018.
Abstract, references, and article information   
View Article: PDF

[37] John F. Price and Paul C. Racki. Local uncertainty inequalities for Fourier series . Proc. Amer. Math. Soc. 93 (1985) 245-251. MR 770530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] James D. Nulton and Kenneth B. Stolarsky. The first sign change of a cosine polynomial . Proc. Amer. Math. Soc. 84 (1982) 55-59. MR 633277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] O. Carruth McGehee, Louis Pigno and Brent Smith. Hardy's inequality and the Littlewood conjecture. Bull. Amer. Math. Soc. 5 (1981) 71-72. MR 614316.
Abstract, references, and article information   
View Article: PDF

[40] S. D. Fisher, P. D. Morris and D. E. Wulbert. Unique minimality of Fourier projections . Trans. Amer. Math. Soc. 265 (1981) 235-246. MR 607118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Dunham Jackson. Note on an ambiguous case of approximation . Trans. Amer. Math. Soc. 25 (1923) 333-337. MR 1501249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Dunham Jackson. On the order of magnitude of the coefficients in trigonometric interpolation . Trans. Amer. Math. Soc. 21 (1920) 321-332. MR 1501147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2